| Model Number |
N/A |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/21/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.
Event or Problem Description
It was reported by the customer that they have a dl picc line with a leaking t lock assembly.The incident occurred (b)(6) 2023 when the product was used on a patient.The leak was discovered when the line was primed.The device was secured with a statlock.The event did not involve an urgent or life threatening situation and there was no harm reported.No treatment was interrupted, no complications or symptoms experienced by the patient.